Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 4, Number 32
HTML articles powered by AMS MathViewer

On a special case of a quadrature formula of Christoffel
A. Reiz PDF
Math. Comp. 4 (1950), 181-185
New information concerning Isaac Wolfram’s life and calculations
R. C. Archibald PDF
Math. Comp. 4 (1950), 185-200
Recent Mathematical Tables
PDF
Math. Comp. 4 (1950), 200-221
Mathematical Tables—Errata
PDF
Math. Comp. 4 (1950), 222-223
Unpublished Mathematical Tables
PDF
Math. Comp. 4 (1950), 223-225
Automatic Computing Machinery
PDF
Math. Comp. 4 (1950), 225-239
Other Aids to Computation
PDF
Math. Comp. 4 (1950), 239-244
Notes
PDF
Math. Comp. 4 (1950), 244-245
Corrigenda
PDF
Math. Comp. 4 (1950), 246
Queries and Queries—Replies
PDF
Math. Comp. 4 (1950), 246
Index to MTAC, V. IV, No. 29–32, 1950
PDF
Math. Comp. 4 (1950), 247